# SDR ASAA2022071739247

- Difficulty date: July 17, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 58,050 hours, 17,117 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Transition Panel
- Part number: 146A750233
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT L/H TRANSITION PANEL FROM STA. 722J - STA 767 CORRODED OUT OF LIMITS. GROUNDED - YES. REPAIRED AFT PIT L/H TRANSITION PANEL FROM STA 727H+12 TO 794 IAW B737-800 SRM 53-00-53-2R-5.
